# SDR CA981027018

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8103
- System (JASC): 5610 · Flight Compartment Windows
- Part: Terminal
- Part number: 94069H3427
- Condition: Overheated
- Location: Rt Windshield
- Component: Ppg, NP15790112
- Stage of operation: CR
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE DEVELOPED IN COCKPIT.  INSPECTION FOUND THE RIGHT HAND FORWARD WINDSHIELD ELECTRICAL CONNECTION TERMINAL STRIP L2 OVERHEATED AND THE INSULATION ON THE TERMINAL LUG HAD MELTED.   HEAT BUILD-UP WAS BETWEEN THE TERMINAL STRIP AND THE HEATER BUS IN THE WINDSHIELD.  TERMINAL LUG WAS FOUND PROPERLY TIGHTENED TO THE STRIP.
